# SDR SWAA2022033073617

- Difficulty date: February 16, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frayed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED BONDING JUMPER ACCESS DOOR 145AL FUSELAGE EXTERIOR 2022-109140 / [01] REPLACED BONDING JUMPER ACCESS DOOR 145AL FUSELAGE EXTERIOR. AND PERFORMED OHMIC RESISTANCE TEST IAW SWPM 20-20-00 TEST IS GOOD. TOOL USED: BONDING METER P/N: C15292 S/N: 1903 D/D: 28SEP22;[02] CORRECTED STEP 1 REPLACED BONDING JUMPER ACCESS DOOR 145AL FUSELAGE EXTERIOR. IAW AMM 52-49-07-400-801 STEP 3.C. (1) (E) AND PERFORMED OHMIC RESISTANCE TEST IAW SWPM 20-20-00 TEST IS GOOD. TOOL USED: BONDING METER P/N: C15292 S/N: 1903 D/D: 28SEP22;[03] REPLACED BONDING JUMPER ACCESS DOOR 145AL FUSELAGE EXTERIOR. IAW AMM 52-49-07-400-801 STEP 3.C. (1) (E) AND PERFORMED OHMIC RESISTANCE TEST IAW SWPM 20-20-00 TEST IS GOOD.  TOOL USED: BONDING METER  P/N: C15292  S/N: 1903  D/D: 28SEP22
